# SDR 2024FA0000813

- Difficulty date: November 2, 2024
- Submitted: November 2, 2024
- Operation: General aviation
- Aircraft: N763QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20510
- Aircraft time: 10,694 hours, 6,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 10,964 hours, 6,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FASTENER HOLES ON THE LOWER FUSELAGE EXTERNAL SKIN FS 422 WHERE THE LOWER FUSELAGE TO WING FAIRING ATTACHED TO THE FUSELAGE. AFTER REMOVAL OF THE CORROSION AND EVALUATION THE AFFECTED AREAS THE REMAINING SKIN THICKNESS WAS  FOUND TO BE BELOW THE REQUIRED IMINIUMS PER THE CL-350 SRM. ENGINEERING ASSISTANCE WAS REQUESTED. AQRD SUPPLIED REPAIR INSTRUCTIONS AWQRD ERO-982039 REV A DATED NOV 01, 2024.
